# SDR SIMA20140517006

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DIGITAL CORRODED AT NUTPLATE AT PAX DOOR ENTRANCE AT FRAME 15.  REPAIRED FWD DIGITAL AT PAX DOOR ENTRANCE AT FRAME 15 IAW ERS-EM-5300-488.
